# SDR ALG2005F00036

- Difficulty date: June 30, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Condition: Malfunctioned
- Stage of operation: HO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT HOVER FOR TAKEOFF, PICKED AIRCRAFT UP TO A HOVER 2 TIMES AND BOTH TIMES AT A STEADY HOVER, AIRCRAFT OSCILLATED FORE AND AFT WITH NO PILOT INPUT (NOSE UP AND DOWN).  MAINTENANCE INSPECTED SERVO INPUTS FOR WEAR, NO DEFECTS FOUND, SERVICED SERVO CONTROL ACCUMULATOR IAW THE EC-120 MM.  THE GROUND RUN AND HOVER CHECK WAS GOOD.  (K)
